# SDR FDEA202310121758

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25592
- Aircraft time: 65,966 hours, 25,425 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Actuator
- Part number: 81120401
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING WRI 25-60/8873 R-1 DOOR SLIDE LIGHT  INOP.    INSTALLED AND ADJUSTED PROXIMITY ACTUATOR ON R-1                                  DOOR FWD GIRT BAR SLIDER IAW AMM 25-66-11-2.                                      REMOVED CYCLINDER SAFETY PIN AND PLACED IN STORAGE                                POUCH ON ESCAPE SLIDE AND REINSTALLED SLIDE COVER                                 IAW AMM 25-66-01-4.  SLIDE LIGHT AND GIRT BAR/DOOR                                OPS CHECK NORMAL IAW AMM 25-66-11-2.
